# SDR A6WA201304014861

- Difficulty date: March 8, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON RIGHT PAX SEAT RAIL AT FS 364.00 FOUND TO BE OUT OF LIMITS DEPTH OF DAMAGE 024" MAX ALLOWED 020".  REMOVED AND REPLACED PAX SEAT RAIL BETWEEN FS 349.00 & FS 379.00 IAW CRJ 200 AMM 53-01-11-000-802, CRJ 200 AMM 53-01-11-400-802 & CRJ 200 SRM 51-40-11.
